# SDR FX7A2004XXXX2

- Difficulty date: December 13, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Condition: Misrigged
- Location: L/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT NR 4 LEADING EDGE FLAPS RIGHT DOES NOT HAVE A GREEN LIGHT ON THE F/E PANEL POSITION TEST, RETURNED TO THE GATE.  TROUBLESHOT AND FOUND NR 4 LEADING EDGE FLAP POSITION SWITCH LEVER ARM MISALIGNED.  ADJUSTED THE POSITION SWITCH LEVER ARM IAW MM REF 27-82-0, NOW OPERATES NORMALLY.
